RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 12, Pages 30–41 (Mi ivm8403)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability of a linear difference equation and estimation of its fundamental solution

A. Yu. Kulikov, V. V. Malygina

Chair of Computational Mathematics and Mechanics, Perm State Technical University, Perm, Russia

Abstract: We consider a linear nonautonomous system of difference equations. Under natural restrictions we prove that the stability with respect to the initial function and that with respect to the right-hand side in spaces of bounded and summable functions are equivalent to the corresponding estimates for the fundamential solution. As a consequence, we obtain an effective stability condition for a system with a constant matrix.

Keywords: difference equations, stability, fundamental solution, effective conditions.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:12, 23–33

Bibliographic databases:

UDC: 517.929
Received: 09.11.2010

Citation: A. Yu. Kulikov, V. V. Malygina, “Stability of a linear difference equation and estimation of its fundamental solution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12, 30–41; Russian Math. (Iz. VUZ), 55:12 (2011), 23–33

Citation in format AMSBIB
\Bibitem{KulMal11}
\by A.~Yu.~Kulikov, V.~V.~Malygina
\paper Stability of a~linear difference equation and estimation of its fundamental solution
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 12
\pages 30--41
\mathnet{http://mi.mathnet.ru/ivm8403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963461}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 12
\pages 23--33
\crossref{https://doi.org/10.3103/S1066369X11120048}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856237424}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8403
  • http://mi.mathnet.ru/eng/ivm/y2011/i12/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, D. Sh. Baldanov, “On asymptotic stability of solutions to delay difference equations”, J. Math. Sci., 221:6 (2017), 815–825  mathnet  crossref  crossref
    2. V. V. Malygina, K. M. Chudinov, “Asymptotics of solutions of difference equations with delays”, Russian Math. (Iz. VUZ), 60:7 (2016), 56–70  mathnet  crossref  isi
    3. Vasil'ev E.N., “Optimization of Thermoelectric Cooling Regimes For Heat-Loaded Elements Taking Into Account the Thermal Resistance of the Heat-Spreading System”, Tech. Phys., 62:9 (2017), 1300–1306  crossref  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:170
    Full text:54
    References:18
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021